# SDR IPXA10559207

- Difficulty date: March 22, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4,  DENT ON TOP OF FRAME AT BS 1480, ABOVE STR 26L.  REPAIRED IAW SRM 53-00-07-2R-5 DETAIL II.
